# SDR DL72S972160

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 INCH CRACK IN LOWER SKIN OF LT ELEVATOR 5 INCHES FROM I/B EDGE.  REPAIRED PER SRM 55-20-3.
